Alert archive / Louisiana / Small Craft Advisories in 2015

Small Craft Advisory 9, NWS Lake Charles, LA

February 1, 2015

NWS Lake Charles, LA issued this small craft advisory at Feb 1, 2015, 4:03 AM CST. It took effect at Feb 1, 2015, 10:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2015, 4:03 AM CST (10:03 UTC)
In effect from
Feb 1, 2015, 10:00 PM CST
Expired
Feb 2, 2015, 12:00 PM CST
In force
14 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

892 
WHUS74 KLCH 011003
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
403 AM CST SUN FEB 1 2015

...GALE FORCE WINDS POSSIBLE LATE SUNDAY NIGHT INTO MONDAY...

.A STRONG COLD FRONT IS FORECAST TO CROSS THE GULF WATERS DURING
THE LATE SUNDAY EVENING AND OVERNIGHT HOURS. NORTH WINDS ARE
EXPECTED TO INCREASE AND BECOME GUSTY BEHIND THE FRONT...WITH
FREQUENT GUSTS TO GALE FORCE POSSIBLE.

GMZ435-450-452-455-011815-
/O.NEW.KLCH.SC.Y.0009.150202T0600Z-150202T1500Z/
VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
403 AM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY. 


* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 2 TO 6 FEET. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-011815-
/O.CON.KLCH.GL.A.0002.150202T0600Z-150202T1500Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
403 AM CST SUN FEB 1 2015

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS 
  TO GALE FORCE POSSIBLE. SEAS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
5 follow-up statements
459 
WHUS74 KLCH 012140
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
340 PM CST SUN FEB 1 2015

...LOW WATER CONDITIONS EXPECTED EARLY MONDAY MORNING...

.A STRONG COLD FRONT IS FORECAST TO CROSS THE GULF WATERS DURING
THE LATE SUNDAY EVENING AND OVERNIGHT HOURS. NORTH WINDS ARE
EXPECTED TO INCREASE AND BECOME GUSTY BEHIND THE FRONT. THE STRONG
OFFSHORE FLOW WILL RESULT IN LOW WATER CONDITONS IN AREA LAKES
MONDAY MORNING.

GMZ430-432-020545-
/O.NEW.KLCH.LO.Y.0004.150202T1100Z-150202T1500Z/
SABINE LAKE-CALCASIEU LAKE-
340 PM CST SUN FEB 1 2015

...LOW WATER ADVISORY IN EFFECT FROM 5 AM TO 9 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CST MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ470-472-475-020545-
/O.UPG.KLCH.GL.A.0002.150202T0600Z-150202T1500Z/
/O.EXB.KLCH.SC.Y.0009.150202T0600Z-150202T1800Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
340 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 4 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-450-452-455-020545-
/O.EXT.KLCH.SC.Y.0009.150202T0600Z-150202T1800Z/
VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
340 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST MONDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 2 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JONES
937 
WHUS74 KLCH 020314
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
914 PM CST SUN FEB 1 2015

...LOW WATER CONDITIONS EXPECTED EARLY MONDAY MORNING...

.A STRONG COLD FRONT IS FORECAST TO CROSS THE GULF WATERS DURING
THE LATE SUNDAY EVENING AND OVERNIGHT HOURS. NORTH WINDS ARE
EXPECTED TO INCREASE AND BECOME GUSTY BEHIND THE FRONT. THE
STRONG OFFSHORE FLOW WILL RESULT IN LOW WATER CONDITIONS IN AREA
LAKES MONDAY MORNING.

GMZ430-432-021215-
/O.EXB.KLCH.SC.Y.0009.150202T0400Z-150202T1200Z/
/O.CON.KLCH.LO.Y.0004.150202T1100Z-150202T1500Z/
SABINE LAKE-CALCASIEU LAKE-
914 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. A LOW
WATER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CST MONDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-470-472-475-021215-
/O.EXT.KLCH.SC.Y.0009.150202T0400Z-150202T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
914 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST MONDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-021200-
/O.EXT.KLCH.SC.Y.0009.150202T0400Z-150202T1200Z/
VERMILION BAY-
914 PM CST SUN FEB 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
957 
WHUS74 KLCH 020940
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
340 AM CST MON FEB 2 2015

...LOW WATER CONDITIONS EXPECTED THIS MORNING...

.A STRONG COLD FRONT HAS PUSHED INTO THE COASTAL WATERS WITH
STRONG OFFSHORE WINDS. SEAS HAVE BEEN BUILDING. THE STRONG
OFFSHORE FLOW WILL RESULT IN LOW WATER CONDITIONS IN AREA LAKES
THIS MORNING... CONDITIONS WILL IMPROVE LATE THIS MORNING. THE
PRESSURE GRADIENT WILL ALSO BEGIN RELAXING THIS MORNING.

GMZ430-432-021500-
/O.CON.KLCH.SC.Y.0009.000000T0000Z-150202T1200Z/
/O.CON.KLCH.LO.Y.0004.150202T1100Z-150202T1500Z/
SABINE LAKE-CALCASIEU LAKE-
340 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM
CST THIS MORNING. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY 
  HIGHER GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-470-472-475-021500-
/O.CON.KLCH.SC.Y.0009.000000T0000Z-150202T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
340 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-021200-
/O.CON.KLCH.SC.Y.0009.000000T0000Z-150202T1200Z/
VERMILION BAY-
340 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
649 
WHUS74 KLCH 021535
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
935 AM CST MON FEB 2 2015

...LOW WATER CONDITIONS EXPECTED THIS MORNING...

.A STRONG COLD FRONT HAS PUSHED INTO THE COASTAL WATERS WITH
STRONG OFFSHORE WINDS. WINDS ARE DIMINISHING AS HIGH PRESSURE
BUILDS IN.

GMZ450-452-021645-
/O.CAN.KLCH.SC.Y.0009.000000T0000Z-150202T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
935 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED.

$$

GMZ455-470-472-475-021800-
/O.CON.KLCH.SC.Y.0009.000000T0000Z-150202T1800Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
935 AM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY
429 
WHUS74 KLCH 021814
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1214 PM CST MON FEB 2 2015

...WINDS GRADUALLY DIMINISHING AS HIGH PRESSURE BUILDS IN...

.HIGH PRESSURE OVER THE RED RIVER VALLEY OF TEXAS WILL BUILD INTO
THE AREA THIS EVENING...ALLOWING WINDS TO DIMINISH.

GMZ455-470-472-475-021915-
/O.EXP.KLCH.SC.Y.0009.000000T0000Z-150202T1800Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1214 PM CST MON FEB 2 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 4:00 AM CST, 3 minutes earlier.

Area forecast discussion, Feb 1, 4:00 AM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
400 AM CST SUN FEB 1 2015

.SYNOPSIS...
SATELLITE IMAGERY CONTINUES TO SHOW THE NEXT FEATURES THAT WILL
AFFECT THE REGION. THE FIRST IS THE DIGGING TROUGH ACROSS THE
CENTRAL ROCKIES AND CENTRAL PLAINS. THE OTHER IS THE LARGE GYRE
THAT IS SINKING SOUTH ACROSS NW MEXICO.

AT THE SURFACE...A WARM FRONT IS ADVANCING TOWARDS THE COAST FRONT
THE NORTHERN GULF AND RETURN FLOW IS WILL UNDERWAY WITH THE HIGH
PRESSURE NOW CENTERED IN THE SOUTHEAST U.S. TO THE WEST AND
NORTHWEST A PRE-FRONTAL TROUGH IS LOCATED OKLAHOMA AND NORTHERN
TEXAS AHEAD OF THIS FEATURE...SHOWERS ARE DEVELOPING IN THE WAA
AHEAD THIS FEATURE AND THE WARM FRONT. THE COLD FRONT IS LAGGING
ACROSS NW OKLAHOMA INTO THE TEXAS PANHANDLE EARLY THIS MORNING.

&&

.DISCUSSION...
ONLY MINOR CHANGES MADE TO THE GRIDS TODAY...MAINLY TO DEPICT THE
PRECIPITATION TIMING A LITTLE BETTER LOOKS LIKE THE HIGHEST POPS
FOR MUCH OF THE AREA WILL OCCUR AROUND THE 00Z TIME FRAME. WINDS
AHEAD OF THE PRE-FRONTAL TROUGH WILL BE ELEVATED TODAY AND MAY
REACH WIND ADVISORY CRITERIA FOR A BIT ACROSS SOUTH CENTRAL LA.
PRECIPITATION IS EXPECTED TO COME TO AN END THIS EVENING AND
OVERNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA.

MONDAY WILL BE MUCH COOLER AND BREEZY IN THE WAKE OF THE FRONT.
SOME AREAS MAY NEED A WIND ADVISORY...ESPECIALLY IN THE MORNING HOURS.

STILL EXPECTING FREEZING TEMPERATURES ACROSS EAST CENTRAL TEXAS
AND CENTRAL LOUISIANA TUESDAY MORNING.

THE NEXT SYSTEM TO AFFECT THE REGION HAS BECOME A LITTLE MORE
UNCERTAIN WITH THE 00Z RUN OF THE GFS. THE GFS SLOWED THE SYSTEM
DOWN QUITE A BIT AND TAKES IT A LITTLE SOUTH OF WHERE IT DID 24
HOURS AGO. THE ECMWF IS A LITTLE MORE CONSISTENT IN THE TIMING AND
THE FORECAST LEANS TOWARDS PREVIOUS FORECAST WITH SOME SPREADING
OUT OF THE POPS DUE TO A LITTLE MORE UNCERTAINTY. THUS STILL
EXPECT THE RAIN TO INCREASE TUESDAY NIGHT INTO WEDNESDAY AND START
TO WRAP UP WEDNESDAY NIGHT. AS MENTIONED EARLIER POPS WERE BUMPED
UP A BIT ON THURSDAY DUE TO THE GFS SLOWER MOVEMENT...AND WILL
HAVE TO SEE HOW THINGS EVOLVE.

STILL LOOKS LIKE ANOTHER LIGHT FREEZE THURSDAY NIGHT FRIDAY
MORNING ACROSS CENLA.

&&

.MARINE...
LIGHT SOUTHEASTERLY FLOW IS EXPECTED TODAY AHEAD OF A COLD FRONT
AN APPROACHING COLD FRONT. THIS FRONT IS FORECAST TO MOVE THROUGH
THE GULF WATERS TONIGHT WITH A STRONG OFFSHORE FLOW DEVELOPING
WITH THE FRONTAL PASSAGE. WINDS WILL BE WELL INTO SCA RANGE WITH A
FEW GUSTS TO GALE FORCE EXPECTED OVER THE OUTER WATERS. WILL LEAVE
THE GALE WATCH AS IS FOR NOW IN CASE THE 12Z RUNS COME IN WITH
HIGHER WINDS. HOWEVER DID GO AHEAD AND ADD SCA TO THE NEAR SHORE
WATERS AND VERMILION BAY AFTER MIDNIGHT AND ADDED SCEC TO THE
SABINE AND CALCASIEU LAKES FOR THE LATE EVENING AND OVERNIGHT.

WINDS AND SEAS WILL BEGIN TO SUBSIDE MONDAY INTO TUESDAY...WITH
WINDS AND SEAS INCREASING AGAIN MID TO LATE WEEK AS AN AREA OF LOW
PRESSURE DEVELOPS AND TRACKS EAST ACROSS THE NORTHERN GULF.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  39  50  34  53 /  70  60   0   0  10
KBPT  73  39  50  36  53 /  70  60   0   0  20
KAEX  71  35  47  30  53 /  70  50   0   0  10
KLFT  72  41  48  33  54 /  70  60   0   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...GALE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM THIS EVENING THROUGH MONDAY
     MORNING FOR THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE
     LAKE.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
     HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     VERMILION BAY.

&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSLAKECHARLES
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&

27
Hazardous weather outlook, Jan 31, 4:14 AM CST, 23 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
414 AM CST SAT JAN 31 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
011015-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
414 AM CST SAT JAN 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED SUNDAY AHEAD OF A
COLD FRONT.

A LOW PRESSURE SYSTEM WILL BRING ANOTHER ROUND OF RAIN TO THE AREA
DURING THE MIDDLE OF THE WEEK.

TWO FREEZES ARE POSSIBLE ACROSS CENTRAL LOUISIANA AND EAST TEXAS
ONE TUESDAY MORNING AND AGAIN FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

GMZ430-432-435-450-452-455-470-472-475-011015-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
414 AM CST SAT JAN 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
MODERATE EASTERLY WINDS WILL CONTINUE THROUGH THE MORNING HOURS
AND SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
RAIN CHANCES WILL INCREASE SUNDAY AHEAD OF A COLD FRONT. THE CHANCES
OF RAIN WILL CONTINUE THROUGH EARLY MONDAY. RAIN CHANCES WILL
INCREASE AGAIN AROUND THE MIDDLE OF NEXT WEEK AS ANOTHER UPPER
DISTURBANCE A LOW PRESSURE MOVES ACROSS THE AREA.

A COLD FRONT WILL MOVE THROUGH THE GULF WATERS EARLY NEXT WEEK.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED EARLY NEXT WEEK AND
MAY CONTINUE INTO THE MIDDLE OF NEXT WEEK.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
NONE.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 3:12 PM CSTSpecial Weather StatementLCHGrant33 min
Feb 1, 3:29 PM CSTSpecial Weather StatementLCHVernon31 min
Feb 1, 3:40 PM CSTLow Water AdvisoryLCH17 hr
Feb 1, 4:27 PM CSTSpecial Weather StatementLCHRapides63 min
Feb 1, 5:39 PM CSTSpecial Weather StatementLCHCalcasieu36 min

Nearby

Small Craft Advisories in Louisiana, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.